CSpace
半参数回归模型研究的若干进展
施沛德1; 高集体2; 梁华3; 洪圣岩4
1994
Source Publication应用概率统计
ISSN1001-4268
Volume010Issue:001Pages:96
Abstract本文综述了近年来国内外统计学者在半参数回归模型方面研究的若干结果,这包括最近获得的一些深刻结论。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39459
Collection中国科学院数学与系统科学研究院
Affiliation1.北京大学
2.中国科学技术大学
3.中国科学院数学与系统科学研究院
4.安徽大学
Recommended Citation
GB/T 7714
施沛德,高集体,梁华,等. 半参数回归模型研究的若干进展[J]. 应用概率统计,1994,010(001):96.
APA 施沛德,高集体,梁华,&洪圣岩.(1994).半参数回归模型研究的若干进展.应用概率统计,010(001),96.
MLA 施沛德,et al."半参数回归模型研究的若干进展".应用概率统计 010.001(1994):96.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[施沛德]'s Articles
[高集体]'s Articles
[梁华]'s Articles
Baidu academic
Similar articles in Baidu academic
[施沛德]'s Articles
[高集体]'s Articles
[梁华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[施沛德]'s Articles
[高集体]'s Articles
[梁华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.